# SDR SWIA20250312221

- Difficulty date: February 21, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 38,807 hours, 36,651 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 1541896 : REF EAML 1539813 INSPECTED RT WING AND FOUND MULTIPLE AREAS OF DAMAGE TO THE RT WING TIP FAIRING AND RT WING NAV LIGHT ASSEMBLY. ALSO FOUND UNDERLYING INSTALLATION STRUCTURE DAMAGE AS LISTED IN REO 601R-57-00-201 TABLE 1, SHEET 6. ALSO FOUND NAV LIGHT PWR SUPPLY DAMAGED BEYOND LIMITS. NO OTHER DAMAGE FOUND IN SURROUNDING AREA.    (FLIGHT 5078 - FILED CLOSED)    FOUND DAMAGE TO THE RH WINGLET FRAMING SRUCTURES FWD OF THE MAIN SPAR. REMOVED AND REPLACED, 2  INNER RIBS, DIAPHRAGM, BEAM, AND NAV LIGHT SUPPORT IAW SRM CRJ 200 57-31-14 AND SRM 51-42-06.  SEE ATTACHED (M-337) AND TASK CARD 51-900-1003-SKY. SEE CP29725294-1 FOR RIGHT WING TIP FAIRING FOM.SEE 29725343-1 FOR NAV LIGHT LENS FOM.
